Boundary control of semilinear elliptic equations with discontinuous leading coefficients and unbounded controls

Abstract : We consider optimal control problems governed by semilinear elliptic equations with pointwise constraints on the state variable. The main difference with previous papers is that we consider nonlinear boundary conditions, elliptic operators with discontinuous leading coefficients and unbounded controls. We can deal with problems with integral control constraints and the control may be a coefficient of order zero in the equation. We derive optimality conditions by means of a new Lagrange multiplier theorem in Banach spaces.
Type de document :
Article dans une revue
Numerical Functional Analysis and Optimization, Taylor & Francis, 1997, 18 (3-4), pp.235-250
Liste complète des métadonnées

https://hal-univ-tln.archives-ouvertes.fr/hal-00993905
Contributeur : Jean-Jacques Alibert <>
Soumis le : mardi 20 mai 2014 - 17:14:33
Dernière modification le : mardi 19 juin 2018 - 15:50:01

Identifiants

  • HAL Id : hal-00993905, version 1

Citation

Jean-Jacques Alibert, Jean-Pierre Raymond. Boundary control of semilinear elliptic equations with discontinuous leading coefficients and unbounded controls. Numerical Functional Analysis and Optimization, Taylor & Francis, 1997, 18 (3-4), pp.235-250. 〈hal-00993905〉

Partager

Métriques

Consultations de la notice

155